MathSciNet Relay Station
MathSciNet bibliographic data
MR2168506 57P10 (20F65 55M05)
Kapovich, Michael; Kleiner, Bruce Coarse Alexander duality and duality groups. J. Differential Geom. 69 (2005), no. 2, 279–352.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement